Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 683, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Sep 27, 2011, 5:20 AM CDT for Madison County, Rankin County, Mississippi. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2011, 5:20 AM CDT (10:20 UTC)
- Expired
- Sep 27, 2011, 5:38 AM CDT
- In force
- 18 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Madison County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 28 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.3 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1630 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
997 WUUS54 KJAN 271020 SVRJAN MSC089-121-271100- /O.NEW.KJAN.SV.W.0683.110927T1020Z-110927T1100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 520 AM CDT TUE SEP 27 2011 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MADISON COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF CANTON... NORTH CENTRAL RANKIN COUNTY IN CENTRAL MISSISSIPPI... * UNTIL 600 AM CDT * AT 520 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GLUCKSTADT MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GOSHEN SPRINGS AND PISGAH PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. && LAT...LON 3256 8979 3236 8976 3248 9015 3265 9009 TIME...MOT...LOC 1020Z 284DEG 28KT 3255 9010 $$ MRM
1 follow-up statement
571 WWUS54 KJAN 271038 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 538 AM CDT TUE SEP 27 2011 MSC089-121-271048- /O.CAN.KJAN.SV.W.0683.000000T0000Z-110927T1100Z/ RANKIN MS-MADISON MS- 538 AM CDT TUE SEP 27 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MADISON AND NORTH CENTRAL RANKIN COUNTIES IS CANCELLED... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED BELOW SEVERE LIMITS. LAT...LON 3256 8979 3236 8976 3248 9015 3265 9009 TIME...MOT...LOC 1038Z 284DEG 28KT 3251 8994 $$ 17
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 4:02 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Sep 27, 4:02 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 402 AM CDT TUE SEP 27 2011 .SHORT TERM...ELEVATED THUNDERSTORMS HAVE ERUPTED ACROSS THE NW PORTION OF THE CWA SINCE MIDNIGHT...BUT THEIR INTENSITY HAS BEEN HELD IN CHECK FOR THE MOST PART. THE FOCUS OF THE FORECAST WILL BE ON THE EVOLUTION OF THIS ACTIVITY (HEAVY RAIN/SOME HAIL)...THEN WHAT MAY OCCUR LATER TODAY/TONIGHT AS ONE MORE DISTURBANCE MOVES OVER THE AREA AND INTERACTS WITH THE STALLED SFC FRONT. THE SFC FRONT WE HAVE BEEN TALKING ABOUT RECENTLY IS STALLED ALONG I-20(MAYBE JUST A TAD SOUTH) AND IS THE LOW LEVEL FOCUS AS STRONG THETA E ADV (WAA) IS OCCURRING OVER THE BOUNDARY. THE CORE OF THE MOISTURE ADV IS JUST TO THE W OF THE CWA ALONG THE LA/AR LINE...WHERE THE INITIATION OF THE STORMS ARE OCCURRING. FLOW ALOFT IS PROPAGATING THE ACTIVITY TO THE ESE AND THE SETUP FOR TRAINING CELLS IS NOW IN PLACE AND HEAVY RAINFALL WILL HAVE TO BE WATCHED CLOSELY. STEEP LAPSE RATES ALSO EXIST AND SOME DIME/QUARTER HAIL IS POSSIBLE. THIS LIMITING FACTOR NOW FOR SVR IS THAT THE EFFECTIVE SHEAR IS ON THE LOW SIDE AND THE PURE NUMBER OF CELLS IS QUITE HIGH AND MANY OF THE UPDRAFTS ARE COMPETING FOR INSTABILITY. THE RESULT ARE SOMEWHAT MORE TAME CELLS AND MOSTLY SUB SEVERE HAIL. FOR TODAY...THE LOW LEVEL MOISTURE ADV WILL CONTINUE INTO LATE MORNING AND THUS THE ACTIVITY SHOULD CONTINUE FOR A PORTION OF TODAY. GFS POP(PRECIP) GUID WAS NOT VERY GOOD AND HAVE RAISED MUCH OF THE CENTRAL SECTIONS. SOME ADDITIONAL ADJ MAY BE NEEDED BY 6 AM BASED ON THE SYSTEMS EVOLUTION/TRENDS. IT APPEARS AS THE RISK FOR STRONG/SVR STORMS WILL REMAIN THE SAME THROUGH MIDDAY WITH HEAVY RAIN BEING THE MAIN FOCUS. AT THIS POINT...WILL NOT ISSUE A FF WATCH...BUT WILL CONTINUE TO MONITOR TRENDS AND WILL ISSUE ONE IF NEEDED. BY LATER AFTERNOON AND TONIGHT...THERE SHOULD BE SOME PERIOD WHERE THE ACTIVITY DIMINISHES. HOWEVER...THERE WILL BE ANOTHER MID/UPPER LEVEL DISTURBANCE TO MOVE OVER FOR TONIGHT WHICH WILL INSTIGATE MORE ACTIVITY. AGAIN...LAPSE RATES WILL BE STEEP AND DECENT INSTABILITY WILL EXIST...ESPECIALLY FOR ANY AREA THAT DOES NOT GET IMPACTED MUCH BY THE EVOLUTION OF THE CURRENT ACTIVITY. THERE MAY BE MORE UPPER LEVEL SUPPORT DURING THIS PERIOD FOR SOME STRONGER UPDRAFTS AS THE COLD CORE OVER CENTRAL TX NEARS AND PROVIDES COOLER TEMPS ALOFT AND SOME POTENTIAL VORTICITY. AT THIS TIME...WILL MENTION THE RISK FOR A FEW STRONG STORMS AND 1 OR 2 SVR CELLS. THIS POTENTIAL WILL BE MORE FOR THE I-20 CORRIDOR AND LOCATIONS SOUTH. THE RISK LOOKS TO BE DIME/QUARTER HAIL WITH SOME RISK FOR DMG WINDS. MOST ACTIVITY SHOULD BE ELEVATED...BUT THERE SEEMS TO BE SOME POTENTIAL FOR SFC BASED ACTIVITY FOR LATER TODAY INTO THE OVERNIGHT. AS FOR TEMPS...TODAY WILL BE VERY TOUGH DUE TO THE EVOLUTION OF THE MORNING ACTIVITY AND JUST HOW LONG THINGS WILL LINGER AND WHAT CLOUDS ARE LEFT OVER. I FOLLOWED CLOSE TO THE GFS GUID WITH SOME LOWERING OF TEMPS FOR CENTRAL SECTIONS. I WILL REVIEW THIS AGAIN AND LOWER IF CONVECTIVE/CLOUD TRENDS SUPPORT LOWER READINGS. FOR THE REST OF THE PERIODS...GFS GUID SEEMED RIGHT ON AND FOLLOWED. NORTHERN SECTIONS WILL BE COOLER WITH SOME UPPER 50S EXPECTED FOR WED/THU MORNINGS...OTHER AREAS WILL BE IN THE 60S. IF SOME CLEARING CAN OCCUR ACROSS THE NORTH TONIGHT...SOME DENSE FOG MAY DEVELOP AS THESE AREAS WOULD HAVE WET GROUND AND COOL SFC CONDITIONS ON THE NORTH SIDE OF THE SFC BOUNDARY. THIS IS JUST SOMETHING TO THINK ABOUT AND I WILL PASS ALONG TO THE NEXT SHIFTS. /CME/ .LONG TERM...(THURSDAY THROUGH TUESDAY)...LONG RANGE MODELS AND ENSEMBLES GENERALLY AGREE THAT THE CUT OFF LOW OVER THE UPPER MISSISSIPPI VALLEY WILL BE PICK UP AND REPLACED BY ANOTHER CLOSED UPPER LOW...FARTHER EAST OVER THE NORTHEAST CONUS DURING THE PERIOD. THIS WILL HELP TO BRING SOME DRYER AND A COOLER AIRMASS FOR THIS COMING WEEKEND. BEFORE THEN MODELS STILL HAVE SOME MINOR DIFFERENCES FOR THE THURSDAY FRONT QUASI-STATIONARY FRONTAL BOUNDARY OVER THE SOUTH...WHICH GETS PUSHED TO THE SOUTH OF THE REGION. FOR THURSDAY AND FRIDAY...AS NOTED ABOVE THE MODELS HAVE SOME MINOR DIFFERENCES ON THE POSITION OF THE QUASI-STATIONARY FRONT FOR THURSDAY. SO WENT WITH A COMPROMISE OF THE EURO AND GFS FOR AROUND SOUTHERN MISSISSIPPI. NOT EXPECTING ANY SHOWERS FOR THURSDAY WITH THE SOUTHWARD MOVE OF THE QUASI-STATIONARY FRONT. A STRONGER COLD FRONT WILL COME INTO THE REGION FOR FRIDAY AND PUSH THE OTHER WEAKER FRONT INTO THE GULF. A COOL AIRMASS WILL COME INTO THE REGION FOR THIS WEEKEND. HIGHS ON THURSDAY WILL BE IN THE MIDDLE 80S TO LOWER 90S. LOWS FOR EARLY FRIDAY WILL BE IN THE MIDDLE 50S TO LOWER 60S. WE WILL START TO COOL A LITTLE ON FRIDAY WITH THE STRONGER COLD FRONT WITH HIGHS FROM THE UPPER 70S TO THE LOWER 80S. FOR SATURDAY THROUGH TUESDAY...WE WILL GET THE COOLING AND DRYING AFFECTS OF A COOLER AIRMASS. PRECIPITABLE WATER WILL BE AROUND ONE HALF INCH OR LESS IN THIS DRY AIRMASS. HIGHS WILL BE GENERALLY IN THE 70S. WITH LOWS IN THE 40S AND 50S. THE AIRMASS WILL HAVE SOME RECOVERY ON TUESDAY AS THE PRECIPITABLE WATER RECOVERS AT .75 TO AROUND 1.3 INCHES. AS FAR AS TEMPS ARE CONCERN HAVE GONE WITH A BLEND OF ENSEMBLES...MEX AND GMOS GUIDANCE...EXCEPT WENT CLOSE TO THE COOLER RAW GFS GUIDANCE ON NIGHTLY LOWS FROM FRIDAY NIGHT THROUGH MONDAY NIGHT. /17/ && .AVIATION...A COMPLEX TAF FORECAST WILL EXIST THIS MORNING AS ALL CATEGORIES WILL BE REPRESENTED. THE CONVECTIVE TRENDS ARE BEING WATCHED AND WILL TIME THE ACTIVITY AS BEST AS POSSIBLE. OTHER RESTRICTIONS WILL FLUCTUATE...BUT WILL TREND TOWARD IMPROVING CONDITIONS BY AFTERNOON. MORE STORM ACTIVITY WILL BE POSSIBLE FOR CENTRAL AND SOUTHERN SECTIONS TONIGHT AND WILL MENTION THIS. THE NORTHERN SITES MAY HAVE SOME DENSE FOG RISK AND WILL TREND TOWARD SOME MVFR/IFR CONDITIONS LATE. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 86 66 86 58 / 55 49 16 0 MERIDIAN 84 64 86 57 / 62 56 18 0 VICKSBURG 86 62 87 56 / 33 42 11 0 HATTIESBURG 91 72 89 62 / 20 40 21 8 NATCHEZ 88 68 85 61 / 20 36 12 3 GREENVILLE 83 58 85 60 / 29 19 0 0 GREENWOOD 83 58 86 59 / 30 21 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/17/
Hazardous weather outlook, Sep 26, 9:59 PM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 959 PM CDT MON SEP 26 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-035-040>043-047>049- 053-054-059>062-280300- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON- HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN- CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- 959 PM CDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL...ALONG WITH LOCALLY HEAVY RAINFALL...WILL BE POSSIBLE AFTER MIDNIGHT FOR AREAS GENERALLY WEST OF THE INTERSTATE 55 CORRIDOR. A STALLED FRONT ALONG HIGHWAY 84 WILL HELP FOCUS NEW STORMS FROM THE WEST BETWEEN 3 AND 6 AM AND THESE WILL PERSIST INTO TUESDAY MORNING. LOCALLY HEAVY RAINS OF 2 INCHES ARE POSSIBLE WHERE STORMS MOVE REPEATEDLY OVER ONE LOCATION. THESE STORMS SHOULD BUILD TOWARD THE SOUTHEAST ALONG THE FRONT DURING THE BALANCE OF THE DAYLIGHT HOURS BEFORE WEAKENING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATE TONIGHT INTO TUESDAY MORNING. MSZ018-019-025>033-036>039-044>046-050>052-055>058-063>066- 072>074-280300- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE- NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER- CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 959 PM CDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND MAINLY EASTERN MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...SHOULD NOT BE NEEDED THROUGH SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 40
In the hours before
Special weather statement, Sep 27, 3:20 AM CDT, 2 hours before
MSZ019-025-035-036-270850- SUNFLOWER MS-LEFLORE MS-HUMPHREYS MS-HOLMES MS- 320 AM CDT TUE SEP 27 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 320 AM CDT TUE SEP 27 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL WAS LOCATED OVER BELZONI AT 320 AM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN HOLMES...NORTHERN HUMPHREYS...EXTREME SOUTHWESTERN LEFLORE AND EXTREME SOUTH CENTRAL SUNFLOWER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3331 9028 3308 9026 3309 9061 3327 9061 TIME...MOT...LOC 0820Z 269DEG 27KT 3318 9050 MRM
Special weather statement, Sep 27, 3:41 AM CDT, 1 hour 39 minutes before
MSZ036-270910- HOLMES MS- 341 AM CDT TUE SEP 27 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 341 AM CDT TUE SEP 27 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL WAS LOCATED OVER TCHULA AT 342 AM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL HOLMES COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3328 9000 3306 9001 3309 9033 3327 9032 TIME...MOT...LOC 0842Z 272DEG 27KT 3318 9021 MRM
Special weather statement, Sep 27, 3:45 AM CDT, 1 hour 35 minutes before
LAZ007-008-270915- MOREHOUSE LA-WEST CARROLL LA- 345 AM CDT TUE SEP 27 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 345 AM CDT TUE SEP 27 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL WAS LOCATED 3 MILES NORTH OF GALION AT 345 AM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN WEST CARROLL AND NORTHEASTERN MOREHOUSE PARISHES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3300 9143 3277 9147 3281 9183 3299 9183 TIME...MOT...LOC 0845Z 277DEG 33KT 3289 9172 MRM
Special weather statement, Sep 27, 4:35 AM CDT, 45 minutes before
MSZ036-037-042-043-271005- ATTALA MS-MADISON MS-HOLMES MS-YAZOO MS- 435 AM CDT TUE SEP 27 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 435 AM CDT TUE SEP 27 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED 4 MILES SOUTHEAST OF MIDWAY AT 435 AM CDT...MOVING EAST AT 30 MPH. PEOPLE IN EAST CENTRAL YAZOO...EXTREME SOUTH CENTRAL HOLMES...NORTH CENTRAL MADISON AND EXTREME SOUTHWESTERN ATTALA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3292 8989 3268 8995 3278 9027 3295 9020 TIME...MOT...LOC 0935Z 287DEG 25KT 3283 9012 MRM
Special weather statement, Sep 27, 5:07 AM CDT, 13 minutes before
MSZ049-050-271035- SCOTT MS-RANKIN MS- 507 AM CDT TUE SEP 27 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 507 AM CDT TUE SEP 27 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED 4 MILES SOUTHWEST OF PISGAH AT 507 AM CDT...MOVING EAST AT 35 MPH. PEOPLE IN NORTHEASTERN RANKIN AND WESTERN SCOTT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3252 8962 3229 8964 3235 8993 3255 8988 TIME...MOT...LOC 1007Z 273DEG 31KT 3242 8989 MRM
Special weather statement, Sep 27, 5:10 AM CDT, 10 minutes before
MSZ043-271040- MADISON MS- 510 AM CDT TUE SEP 27 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 510 AM CDT TUE SEP 27 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED 3 MILES NORTHWEST OF GLUCKSTADT AT 510 AM CDT...MOVING EAST AT 35 MPH. PEOPLE IN CENTRAL MADISON COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3266 8979 3247 9002 3248 9024 3266 9022 TIME...MOT...LOC 1010Z 276DEG 29KT 3256 9012 MRM
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 1:43 AM CDT | Special Weather Statement | JAN | Bolivar | 32 min |
| Sep 27, 2:19 AM CDT | Special Weather Statement | JAN | Sunflower | 31 min |
| Sep 27, 2:33 AM CDT | Special Weather Statement | JAN | Sunflower | 32 min |
| Sep 27, 2:53 AM CDT | Special Weather Statement | JAN | Washington | 32 min |
| Sep 27, 3:20 AM CDT | Special Weather Statement | JAN | Humphreys | 30 min |
| Sep 27, 3:41 AM CDT | Special Weather Statement | JAN | Holmes | 29 min |
| Sep 27, 4:35 AM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Sep 27, 5:07 AM CDT | Special Weather Statement | JAN | Scott | 28 min |
| Sep 27, 5:10 AM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Sep 27, 5:30 AM CDT | Special Weather Statement | JAN | Scott | 30 min |
| Sep 27, 6:18 AM CDT | Flash Flood Warning | JAN | Issaquena | 4 hr |
| Sep 27, 7:18 AM CDT | Special Weather Statement | JAN | Simpson | 32 min |
| Sep 27, 10:53 AM CDT | Special Weather Statement | JAN | Newton, Scott | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.